# SDR 99ZZZM275

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1086
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508807
- Condition: Failed
- Location: Nr 3 Hyd System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, SYSTEM 'D' ENGINE DRIVEN PUMP LO-RR LIGHT ON, PRESS INDICATIONS ZERO.  REPLACED NR 3 ENGINE DRIVEN HYD PUMP.  LEAK AND OPS CHECK OK PER MM 29-11-07.  (M)
